Tsukuba Journal of Mathematics

On the Gauss map of null scrolls

Soon Meen Choi, U-Hang Ki, and Young Jin Suh

Full-text: Open access

Abstract

The purpose of this paper is to characterize a class of non-degenerate ruled surfaces in $R_{1}^{3}$, which are said to be null scrolls, satisfying the condition $\Delta\xi=A\xi$, where $\xi$ denote their Gauss maps and $A\in gl(3, R)$.

Article information

Source
Tsukuba J. Math., Volume 22, Number 1 (1998), 273-279.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496163485

Digital Object Identifier
doi:10.21099/tkbjm/1496163485

Mathematical Reviews number (MathSciNet)
MR1637633

Zentralblatt MATH identifier
0952.53011

Citation

Choi, Soon Meen; Ki, U-Hang; Suh, Young Jin. On the Gauss map of null scrolls. Tsukuba J. Math. 22 (1998), no. 1, 273--279. doi:10.21099/tkbjm/1496163485. https://projecteuclid.org/euclid.tkbjm/1496163485


Export citation